Need Info on Vitex

Discussion in 'Trying To Conceive' started by SweetPea3200, Oct 11, 2013.

  1. SweetPea3200

    SweetPea3200 Well-Known Member

    Joined:
    Aug 19, 2013
    Messages:
    1,093
    Likes Received:
    0
    Hi There,
    I started taking Vitex on CD1 this month (apparently a bad idea). Now it's CD10 and I still have some spotting/light period going on. I want to stop taking the vitex but I'm worried that I'll have a withdrawl bleed and make it worse. Should I just keep taking it and power through or should I stop? My OH is only home for this weekend so it would suck if the bleeding got worse!
     
  2. Timetotry

    Timetotry Well-Known Member

    Joined:
    Aug 15, 2013
    Messages:
    653
    Likes Received:
    0
    I have been taking vitex for about 5 months straight.
    I don't think that starting it on day 1 has anything to do with your bleeding.

    For me, vitex helped to regulate my cycle and helped my acne ease up. It didn't cause any bleeding, it shouldn't as far as I've read.

    I'd keep taking it!
    Were you on bcp recently?
     
  3. Destiny08

    Destiny08 Well-Known Member

    Joined:
    Jun 24, 2011
    Messages:
    1,698
    Likes Received:
    0
    ive been taking vitex for a month now and havent had any unusual bleeding! it brought my period back. i agree with pp. i dont think it has any influence on the bleeding - there's only a certain amount of lining there at once! I'd push through :)
     
  4. lm3898

    lm3898 Trying for a 3rd!

    Joined:
    Jun 18, 2013
    Messages:
    775
    Likes Received:
    0
    I've been taking vitex for three months starting with cycle day one and I think I just got my :bfp: today! I take one capsule once a day off cycle long, I never had any unusual bleeding and it extended my luteal phase...
     
  5. AniMo2202

    AniMo2202 Well-Known Member

    Joined:
    Oct 31, 2012
    Messages:
    352
    Likes Received:
    0
    I want to try Vitex to help with my PMS symptoms,and maybe regulate my cycles a bit more.Do you think Vitex would help with extreme moodiness and painful boobies?These 2 symptoms start for me a few days after what I think is O day,and last until after AF has come,which drives me mad,because AF varies from CD29 to CD34.
     
  6. t1017

    t1017 Well-Known Member

    Joined:
    Jul 20, 2013
    Messages:
    135
    Likes Received:
    0
    I took vitex for a month. I did get my period! However, my hair was falling out like crazy!!
     
  7. AniMo2202

    AniMo2202 Well-Known Member

    Joined:
    Oct 31, 2012
    Messages:
    352
    Likes Received:
    0
    Oh man,hope that doesn't happen to me,lol,mine already sheds more than my cats' hair does :winkwink:
     
  8. PatienceBaby

    PatienceBaby Member

    Joined:
    Aug 20, 2013
    Messages:
    18
    Likes Received:
    0
    "I started taking Vitex on CD1 this month (apparently a bad idea)."
    So you are not supposed to start taking vitex on CD1?

    I am planning on using it for my next cycle so just want to make sure. Thanks!
     
  9. lm3898

    lm3898 Trying for a 3rd!

    Joined:
    Jun 18, 2013
    Messages:
    775
    Likes Received:
    0
    I'm not sure why the OP said that - I started it on CD 1 and 3 months later, :bfp:!!
     
  10. SweetPea3200

    SweetPea3200 Well-Known Member

    Joined:
    Aug 19, 2013
    Messages:
    1,093
    Likes Received:
    0
    Thanks for all the info ladies!!! I did read a few posts on other sites where woman said when the started on CD1 that the first period lasted longer. I think it's super rare though so I wouldn't worry about it Patience :) I've heard such amazing things about it, I think I'm gonna start taking it again next cycle I'll just start after AF fully goes away. COngrats Im3898!! That's amazing. I love hearing success stories :) I wanted to try the Vitex because my cycle is fairly long (31-36 days) and it tends to make it really frustrating when TTC. I also am slightly addicted to spearmint tea (which increase estrogen or acts as an estrogen supplement) and I know that can make your follicular phase longer. That might be why I'm having long cycles. Do you think vitex might help to cancel out the tea? I don't wanna stop drinking the tea cuz it does wonders for acne and hair growth. Thanks ladies!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice